Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Feb 13, 2020, 10:21 AM EST for Glascock County, Warren County, Washington County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2020, 10:21 AM EST (15:21 UTC)
- Expired
- Feb 13, 2020, 10:45 AM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Glascock County, GA, Warren County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 506 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.9
The text
As transmitted.
089
WWUS82 KFFC 131521
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EST Thu Feb 13 2020
GAZ061-062-074>076-084-131545-
Wilkinson GA-Jefferson GA-Washington GA-Hancock GA-Glascock GA-
Warren GA-
1021 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHERN
JEFFERSON...WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND WARREN
COUNTIES UNTIL 1045 AM EST...
At 1020 AM EST...a line of strong thunderstorms was along a line
extending from near Mesena to near McIntyre...and moving east at 40
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Warrenton, Gibson, Wrens, Gordon, Davisboro, Tennille,
Ivey, Harrison, Stapleton, Oconee, Avera, Norwood, Mitchell, Camak,
Deepstep, Riddleville, Edge Hill, Edgehill and Hamburg State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3281 8273 3288 8334 3297 8324 3298 8321
3297 8317 3299 8318 3301 8315 3295 8307
3299 8305 3303 8307 3307 8304 3308 8305
3305 8310 3309 8312 3354 8262 3341 8255
3335 8255 3331 8234 3325 8225
TIME...MOT...LOC 1520Z 271DEG 41KT 3351 8255 3288 8320
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 13, 10:03 AM EST, 18 minutes earlier.
Area forecast discussion, Feb 13, 10:03 AM EST, 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1003 AM EST Thu Feb 13 2020 .UPDATE... A cold front is moving southeastward across the forecast area, and is currently positioned across central and eastern Georgia. Heavier showers and isolated thunderstorms are ongoing in the areas along and ahead of the front. With a low instability/high shear environment in place ahead of the front, there remains a marginal risk for some strong to isolated severe thunderstorms in central and east Georgia throughout the day today. Damaging wind gusts will be the primary hazard associated with any severe storms that occur. Some light showers are ongoing behind the cold front, which are coming to an end across northwest Georgia and will soon clear out of the metro area. Multiple rivers, creeks, and streams remain in minor to moderate flood stage, particularly in north Georgia in response to heavy rain during the early morning hours. Minor adjustments have been made to the forecast based on the progression of the front, along with the latest observations and trends. King && .PREV DISCUSSION... /Issued 600 AM EST Thu Feb 13 2020/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 313 AM EST Thu Feb 13 2020/ SHORT TERM /Today through Friday/... A cold front is forecast to move across the area today and early evening. SPC has indicated a marginal risk for severe thunderstorms along and ahead of the front for today. This is due to strong low level shear but overall weak instability, therefore a high shear low cape event. Strong-damaging Thunderstorm winds are the most likely hazard. The Flash Flood Watch for far N GA will continue until 18z. The bulk of the heavy rain potential should be over by then. Rain chances will be ending for at least portions of N GA this afternoon and the rest of the area tonight. Sunshine is expected to return on Friday. Some areas could see wind advisory criteria today(20 mph sustained), but not a widespread event for an advisory to be issued. Forecast high temperatures are running close to normal for areas over the far northwest today, to 10-15 degrees above normal over the far southeast portion of the forecast area. Forecast high temperatures are running from near to 5-10 degrees below normal on Friday and a little cooler in the mountains. Forecast low temperatures are running from a few degrees below normal for areas to the far north and west tonight to as much as 5-10 degrees above normal for areas to the far east and south. Overall confidence is medium to high. BDL LONG TERM /Friday Night through Wednesday/... The upper level short wave quickly exits the area with weak upper level ridging and surface high pressure across the forecast area. Clear skies and near calm winds overnight will allow for good radiational cooling with overnight lows below normal with temperatures in the mid 20s to mid 30s Saturday morning. Afternoon highs will rebound but remain 5 degrees below normal with mid 40s to upper 50s across the area. Models diverge Saturday night into Sunday as ECMWF is more progressive developing a surface low along the northern GOMEX, with increasing moisture and low chance POPs across portions of the forecast area Sunday and Monday as temperatures again moderate to above normal temperatures. The next system approaches northwest GA Tuesday and Wednesday with POPs increasing to likely ahead of an elongated surface front that moves through the forecast area on Wednesday. There is a chance we could see a respite from rain by the end of the week, but models are not in any agreement on this and will continue at least low chance POPs for now. Atwell AVIATION... 12Z Update... Mainly MVFR ceilings associated with showers moving across the area and some IFR ceilings possible as well. Some IFR/MVFR vsbys associated with the rain/shower/thunderstorm activity. Improvement expected late day and tonight to VFR. Surface winds SSW 10-15 kts with gusts 20-25 kts becoming W-N during the day and tonight. Wind diminishing tonight. //ATL Confidence...12Z Update... Medium confidence for ceilings/vsbys/weather. High confidence for winds. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 66 38 55 31 / 90 5 0 0 Atlanta 67 34 49 30 / 80 5 0 0 Blairsville 57 28 44 25 / 90 5 0 0 Cartersville 61 30 47 27 / 80 5 0 0 Columbus 69 39 57 33 / 80 5 0 0 Gainesville 65 34 50 30 / 80 5 0 0 Macon 70 41 59 34 / 80 10 0 0 Rome 59 30 46 26 / 50 5 0 0 Peachtree City 69 34 52 30 / 80 5 0 0 Vidalia 76 49 62 37 / 70 70 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM EST this afternoon for the following zones: Bartow...Catoosa...Chattooga...Cherokee... Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin... Murray...Pickens...Polk...Towns...Union...Walker...White... Whitfield. && SHORT TERM...King
Hazardous weather outlook, Feb 13, 4:55 AM EST, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 455 AM EST Thu Feb 13 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 455 AM EST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Flash Flood Watch remains in effect for portions of north Georgia through early this afternoon. Additional rainfall amounts of up to 1 inch with locally higher amounts are possible. Soils remain saturated and several rivers, creeks and streams remain near or in flood, so any additional rainfall will only create runoff and exacerbate ongoing flooding conditions. Strong thunderstorms are possible across portions of west and central Georgia through this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms will be possible Tuesday as a surface front moves across the area. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 13, 8:55 AM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
855 AM EST Thu Feb 13 2020
GAZ049-050-059-060-070>072-131430-
Morgan GA-Putnam GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Greene GA-
855 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...PUTNAM...
SOUTHEASTERN LAMAR...MONROE...JONES...JASPER AND SOUTHEASTERN GREENE
COUNTIES UNTIL 930 AM EST...
At 855 AM EST...a line of strong thunderstorms was along a line
extending from Harmony to near Brent...and moving east at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Eatonton, Forsyth, Gray, Monticello, White Plains, Shady Dale,
Phoenix, Reynolds at Lake Oconee, Liberty, Bradley, Wayside, Resseaus
Crossroads, Round Oak, Central Georgia Experiment Stn, Plant Harlee
Branch, McElheneys Crossroads, Collier, Juliette, Ethridge and
Bolingbroke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8316 3331 8315 3326 8325 3319 8328
3317 8333 3318 8343 3308 8340 3292 8359
3293 8370 3295 8371 3293 8375 3295 8412
3299 8412 3299 8418 3320 8391 3318 8382
3319 8381 3326 8383 3350 8352 3348 8300
TIME...MOT...LOC 1355Z 284DEG 37KT 3348 8336 3294 8405
WIND...50MPHSpecial weather statement, Feb 13, 9:06 AM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
906 AM EST Thu Feb 13 2020
GAZ038-039-050-051-060-131430-
Taliaferro GA-Wilkes GA-Putnam GA-Oglethorpe GA-Greene GA-
906 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...NORTHERN
PUTNAM...EASTERN OGLETHORPE AND GREENE COUNTIES UNTIL 930 AM EST...
At 905 AM EST...a line of strong thunderstorms was along a line
extending from near Fortsonia to Woodville to near Parks Mill...and
moving southeast at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Washington, Greensboro, Crawfordville, Union Point, Tignall,
Woodville, White Plains, Siloam, Rayle, Sharon, Delhi, Veazey,
Newtown, Danburg, Lyneville, Vesta, Carters Grove, Jacksons
Crossroads, Ficklin and Mallorysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3383 8260 3380 8258 3352 8280 3352 8282
3347 8287 3344 8286 3345 8299 3347 8301
3344 8305 3346 8341 3348 8328 3354 8327
3356 8330 3370 8313 3401 8291 3397 8278
3399 8272 3395 8264 3386 8261 3387 8257
TIME...MOT...LOC 1405Z 314DEG 22KT 3400 8286 3366 8308 3347 8329
WIND...50MPHSpecial weather statement, Feb 13, 9:27 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
927 AM EST Thu Feb 13 2020
GAZ071-072-080>083-091>095-103>105-131500-
Peach GA-Monroe GA-Marion GA-Jones GA-Twiggs GA-Macon GA-Schley GA-
Dooly GA-Taylor GA-Bibb GA-Sumter GA-Houston GA-Crawford GA-
Webster GA-
927 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHEASTERN MONROE...
SOUTHEASTERN MARION...SOUTHEASTERN JONES...NORTHWESTERN TWIGGS...
MACON...SCHLEY...NORTHWESTERN DOOLY...TAYLOR...BIBB...SUMTER...
HOUSTON...CRAWFORD AND WEBSTER COUNTIES UNTIL 1000 AM EST...
At 926 AM EST...a line of strong thunderstorms was along a line
extending from Arkwright to near Brooksville...and moving east at 40
mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Americus, Perry, Fort Valley, Butler, Ellaville, Oglethorpe,
Roberta, Preston, Warner Robins, Centerville, Byron, Montezuma,
Marshallville, Reynolds, Plains, Byromville, Ideal, Andersonville and
Payne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8466
3196 8464 3203 8465 3203 8464 3215 8464
3295 8389 3290 8341 3283 8337 3191 8415
3192 8434 3187 8434
TIME...MOT...LOC 1426Z 277DEG 36KT 3293 8373 3191 8464
WIND...50MPHSpecial weather statement, Feb 13, 9:38 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
938 AM EST Thu Feb 13 2020
GAZ039-050-051-060>062-072-073-084-131515-
Taliaferro GA-Wilkes GA-Wilkinson GA-Putnam GA-Baldwin GA-Hancock GA-
Warren GA-Jones GA-Greene GA-
938 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
NORTHWESTERN WILKINSON...SOUTHEASTERN PUTNAM...BALDWIN...HANCOCK...
NORTHWESTERN WARREN...JONES AND SOUTHEASTERN GREENE COUNTIES UNTIL
1015 AM EST...
At 937 AM EST...a line of strong thunderstorms was along a line
extending from near Floral Hill to near Wesleyan...and moving south
at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Washington, Gray, Sparta, Crawfordville,
Gordon, Union Point, Ivey, Tignall, White Plains, Siloam, Sharon,
Reynolds at Lake Oconee, Phoenix, Midway-Hardwick, Liberty,
Meriwether, Springfield and Veazey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8255 3365 8258 3363 8258 3363 8262
3362 8262 3361 8265 3356 8263 3288 8328
3291 8369 3299 8372 3399 8267 3397 8264
3386 8261 3387 8257 3383 8260 3368 8251
TIME...MOT...LOC 1437Z 005DEG 31KT 3381 8269 3290 8369
WIND...50MPHSpecial weather statement, Feb 13, 10:00 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 AM EST Thu Feb 13 2020
GAZ083-084-093>096-104-105-107-131545-
Macon GA-Peach GA-Wilkinson GA-Dooly GA-Sumter GA-Houston GA-
Bleckley GA-Twiggs GA-Pulaski GA-
1000 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHEASTERN
PEACH...WILKINSON...DOOLY...NORTHEASTERN SUMTER...HOUSTON...
NORTHWESTERN BLECKLEY...TWIGGS AND NORTHWESTERN PULASKI COUNTIES
UNTIL 1045 AM EST...
At 959 AM EST...a line of strong thunderstorms was along a line
extending from near Griswoldville to New Era...and moving east at 30
mph.
HAZARD...Winds up to 40 mph and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Perry, Hawkinsville, Vienna, Jeffersonville, Irwinton, Warner Robins,
Centerville, Unadilla, Montezuma, Gordon, McIntyre, Byromville,
Toomsboro, Pinehurst, Danville, Lilly, Allentown, Dooling, Robins Air
Force Base and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8417 3268 8366 3267 8360 3274 8360
3281 8349 3284 8351 3286 8349 3290 8341
3284 8297 3209 8370
TIME...MOT...LOC 1459Z 276DEG 25KT 3285 8345 3212 8415
WIND...40MPHSpecial weather statement, Feb 13, 10:21 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EST Thu Feb 13 2020
GAZ061-062-074>076-084-131545-
Wilkinson GA-Jefferson GA-Washington GA-Hancock GA-Glascock GA-
Warren GA-
1021 AM EST Thu Feb 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHERN
JEFFERSON...WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND WARREN
COUNTIES UNTIL 1045 AM EST...
At 1020 AM EST...a line of strong thunderstorms was along a line
extending from near Mesena to near McIntyre...and moving east at 40
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Warrenton, Gibson, Wrens, Gordon, Davisboro, Tennille,
Ivey, Harrison, Stapleton, Oconee, Avera, Norwood, Mitchell, Camak,
Deepstep, Riddleville, Edge Hill, Edgehill and Hamburg State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3281 8273 3288 8334 3297 8324 3298 8321
3297 8317 3299 8318 3301 8315 3295 8307
3299 8305 3303 8307 3307 8304 3308 8305
3305 8310 3309 8312 3354 8262 3341 8255
3335 8255 3331 8234 3325 8225
TIME...MOT...LOC 1520Z 271DEG 41KT 3351 8255 3288 8320
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:34 PM EST | Special Weather Statement | FFC | Dade | 56 min |
| Feb 12, 9:20 PM EST | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 55 min |
| Feb 13, 4:51 AM EST | Special Weather Statement | FFC | Floyd, Haralson, Polk | 24 min |
| Feb 13, 5:14 AM EST | Special Weather Statement | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 46 min |
| Feb 13, 5:42 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 48 min |
| Feb 13, 5:46 AM EST | Special Weather Statement | FFC | Coweta, Douglas, Fulton, Heard | 59 min |
| Feb 13, 6:00 AM EST | Special Weather Statement | FFC | Troup | 60 min |
| Feb 13, 6:16 AM EST | Special Weather Statement | FFC | Bartow, Polk | 119 min |
| Feb 13, 6:27 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Hall, Lumpkin and 1 more | 63 min |
| Feb 13, 6:42 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 63 min |
| Feb 13, 6:53 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Pike, Troup | 52 min |
| Feb 13, 6:54 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Pike, Troup | 66 min |
| Feb 13, 7:00 AM EST | Special Weather Statement | FFC | Banks, Barrow, Jackson, Rockdale | 60 min |
| Feb 13, 7:17 AM EST | Special Weather Statement | FFC | Butts, Henry, Lamar, Newton, Pike, Spalding and 1 more | 58 min |
| Feb 13, 7:31 AM EST | Special Weather Statement | FFC | Clarke, Madison, Newton, Oconee, Walton | 59 min |
| Feb 13, 8:11 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot, Upson | 34 min |
| Feb 13, 8:19 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe | 26 min |
| Feb 13, 8:25 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 21 days |
| Feb 13, 8:30 AM EST | Special Weather Statement | FFC | Greene, Morgan, Oconee, Oglethorpe | 30 min |
| Feb 13, 8:50 AM EST | Special Weather Statement | FFC | Crawford, Macon, Marion, Schley, Stewart, Taylor and 1 more | 25 min |
| Feb 13, 8:55 AM EST | Special Weather Statement | FFC | Jasper, Jones, Monroe, Putnam | 35 min |
| Feb 13, 9:04 AM EST | River Flood Warning | FFC | Gwinnett | 21 days |
| Feb 13, 9:06 AM EST | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 24 min |
| Feb 13, 9:09 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 32 hr |
| Feb 13, 9:27 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 2 more | 33 min |
| Feb 13, 9:38 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Putnam, Taliaferro, Wilkes | 37 min |
| Feb 13, 10:00 AM EST | Special Weather Statement | FFC | Dooly, Houston, Twiggs, Wilkinson | 45 min |
| Feb 13, 10:44 AM EST | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 46 min |
| Feb 13, 10:46 AM EST | River Flood Warning | FFC | Montgomery, Telfair, Wheeler | 7 days |
| Feb 13, 11:19 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 21 days |
| Feb 13, 11:19 AM EST | River Flood Warning | FFC | Cherokee | 25 hr |
| Feb 13, 11:27 AM EST | Special Weather Statement | FFC | Dodge, Laurens, Treutlen, Wilcox | 48 min |
| Feb 13, 11:28 AM EST | Special Weather Statement | FFC | Jefferson, Johnson | 47 min |
| Feb 13, 12:14 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Treutlen, Wheeler | 46 min |
| Feb 13, 12:47 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Feb 13, 12:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 46 min |
| Feb 13, 1:02 PM EST | River Flood Warning | FFC | Catoosa | 21 days |
| Feb 13, 1:09 PM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:09 PM EST | Special Weather Statement | FFC | Toombs | 21 min |
| Feb 13, 5:50 PM EST | River Flood Warning | FFC | Cherokee | 15 hr |
| Feb 13, 6:28 PM EST | River Flood Warning | FFC | Floyd | 35 hr |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.